Research

Modulational instability of discrete solitons in coupled waveguides with group velocity dispersion


Reference:

Yulin, A. V., Skryabin, D. V. and Vladimirov, A. G., 2006. Modulational instability of discrete solitons in coupled waveguides with group velocity dispersion. Optics Express, 14 (25), pp. 12347-12352.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsYulin, A. V., Skryabin, D. V. and Vladimirov, A. G.
DepartmentsFaculty of Science > Physics
RefereedYes
StatusPublished
ID Code8698
Additional InformationID number: ISI:000242964300050

Export

Actions (login required)

View Item